# SDR SIMA202002110001

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,005 hours, 41,868 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 01161
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL UPON ACCD ALT ON TAKEOFF-C/A-T/S FLAP FAIL MSG IAW  FIM 27-51-00-810-801-A REMOVED AND REPLACED FPDU IAW EMB 145 AMM 27-53-04 NO FIX  REMOVED AND REPLACED FECU IAW EMB 145 AMM 27-53-02 OPS CHECK GOOD IAW EMB 145 AMM 27-53-00-700-802-A  NO FURTHER DEFECTS NOTED. FLAP ELECTRONIC CONTROL UNIT P/N 363100-1005 S/N 1126A
